# SDR FDEA201008263158

- Difficulty date: August 26, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612671
- Condition: Corroded
- Location: Bs 990 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FRAME 990, AFT SIDE SURFACE HAS CORROSION BETWEEN 26R AND 27R.  CUT OUT DAMAGE ON BS 990 FRAME BETWEEN STRINGER 26R AND 27R IAW SRM,  REV 103, 51-40-4 FIG 2. FABRICATED FILLER, & DOUBLERS IAW SRM 51-40-4 FIG 2. INSTALLED DOUBLERS AND FILLER IAW SRM 51-40-4 FIG 2.
